# SDR SWIA2019121847002

- Difficulty date: October 30, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (FUSELAGE SIDE) GOUGED AT AREA OF SPRING PIN ON AFT SIDE OF HINGE.  (C-CHECK) RO 12/14/2019  REMOVED GOUGE ON PAX DOOR PIANO HINGE FUSELAGE SIDE ON AFT SIDE OF HINGE IAW REO.
